# SDR UIEA2013060500311

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 36,360 hours, 5,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 2010-2020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE NOTED ON FUSELAGE SKIN 2.65" FWD AND BELOW GOUGE ADDRESSED IN EO 4453A816 IN THE AREA BETWEEN BS 2010 AND 2020 AND S41R-S42R.  REPAIRED IAW SR 1-2458520887 AND EO 4453A816.
